Title: Variational solution of a superfluidity model
Authors: Angelescu, N ×
Verbeure, André #
Issue Date: Jul-1995
Series Title: Physica A. Statistical and Theoretical Physics vol:216 issue:4 pages:386-396
Abstract: We derive, using the variational principle for the free energy, the solution of a model for superfluidity proposed in a previous paper. The solution has the phase diagram and the excitation spectrum expected from a superfluid. We draw the attention to the face that the model is obtained, as compared with the Bogoliubov model, by a milder suppressing of interactions with the zero mode fluctuations, leading to the good spectral properties of superfluidity.
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science